Advertisement -- Learn more about ads on this site.


    MARCIAC10   36,613
SparkPoints
30,000-39,999 SparkPoints
 
 

Saturday Blues


Saturday, November 10, 2012

Last weekend I felt feverish and achy. This week I was dragging around. Then Friday evening I got very achy and took my temperature and was running a low grade fever. Woke up this morning feeling normal, then the fever came back. No other symptoms.

I think I had a reaction to the Euflexxa: in addition to having that fever yesterday, my collar bone really hurt and my chest and neck were flushed. This was a day after my third injection.

I also had my Remicade last week, so any germs trying to get a hold of me were helped by that, as it suppressed my immune system.

So I don't know if the fever is a virus or a reaction to the Euflexxa. I've been feeling like I just can't get ahead lately in this fitness journey. My knee has been a mess since August, my back went out during September, and now I'm dealing with some kind of fever. I so wanted to take a walk today as it's so lovely outside. Instead I took a nap, and I did sit outside twice so the dogs and I could enjoy the fresh air.

SHARE

Member Comments About This Blog Post:
JTREMBATH 11/11/2012 4:44PM

    Hope you are feeling better soon. emoticon

Report Inappropriate Comment
DOINITRIGHT2012 11/11/2012 7:53AM

    All we can do is our best. Never give up and take those baby steps toward better health. emoticon

Report Inappropriate Comment
PRAIRIECROCUS 11/11/2012 2:34AM

    I'm glad that you had a nice nap, and were able to go outside for some fresh air,
with your dogs !
Take good care of yourself.
I hope you will feel better, soon !
emoticon

Report Inappropriate Comment
MELBBART 11/10/2012 10:56PM

    You just can't get a break huh?!? I'm sorry you've been feeling bad. I'm sending you some healthy vibes. Hopefully all of this will pass soon and you'll start feeling like yourself again. Big hugs.

emoticon

Report Inappropriate Comment
AMYC0128 11/10/2012 7:23PM

    I looked up Euflexxa on WebMD about possible side effects and it lists fever and severe headache as serious side effects you can read more information at at this link:

http://www.webmd.com/drugs/
drug-94429-EUFLEXXA+IAtc.aspx?d
rugid=94429&drugname=EUFLEXXA+I
Atc&source=1

I'm sorry that you have been having these health issues so close together and really hope you are feeling better soon. Glad you got a nap and that you got outside with the dogs for fresh air today.

Report Inappropriate Comment
PAULALALALA 11/10/2012 6:33PM

    emoticon Sounds like you needed that nap.

Glad you got out with the dogs to enjoy a little fresh air and emoticon

Report Inappropriate Comment
MLH148 11/10/2012 6:14PM

    Hope you bounce back soon. It can be hard when your body doesn't cooperate with your plans, but sometimes you need that nap.

Report Inappropriate Comment
BOOKWERME 11/10/2012 5:52PM

    Sorry to hear you are having health issues ...especially when you aren't sure of the cause. Hope you feel better soon. Being out in the sunshine was probably REALLY good for you. Are you getting enough vitamin D everyday? That may help you get over some of this other stuff. emoticon

Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.
 


Other Entries by MARCIAC10